ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Orthorhombic rational approximants for decagonal quasicrystals

Ranganathan, S and Subramaniam, Anandh (2003) Orthorhombic rational approximants for decagonal quasicrystals. In: Bulletin of Materials Science, 26 (6). pp. 627-631.

[img]
Preview
PDF
Orthorhombic.pdf

Download (60Kb)

Abstract

An important exercise in the study of rational approximants is to derive their metric, especially in relation to the corresponding quasicrystal or the underlying clusters. Kuo’s model has been the widely accepted model to calculate the metric of the decagonal approximants. Using an alternate model, the metric of the approximants and other complex structures with the icosahedral cluster are explained elsewhere. In this work a comparison is made between the two models bringing out their equivalence. Further, using the concept of average lattices, a modified model is proposed.

Item Type: Journal Article
Additional Information: The Copyright belongs to Indian Academy of Sciences.
Keywords: Decagonal quasicrystals;Orthorhombic rational approximants;Average lattices
Department/Centre: Division of Mechanical Sciences > Materials Engineering (formerly Metallurgy)
Date Deposited: 03 May 2006
Last Modified: 19 Sep 2010 04:26
URI: http://eprints.iisc.ernet.in/id/eprint/6549

Actions (login required)

View Item View Item